# SDR IPXA2024012342212

- Difficulty date: January 15, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5307007120600
- Part serial: NA
- Condition: Corroded
- Location: Frm 80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FRAME 80 RBL -450 IS EXFOLIATED INSTALLED 1EA. SEAT TRACK REPAIR SECTION AND 2 EA. SPLICE ANGLES AT FRAME 78.10 TO 80 AT -Y450 IAW SRM 51-10-16 REPAIR 201 AND SRM 51-40-23 (P/N HL10VF8-5 AND HL10VF6-5) REVIEWED
